MAUDE Adverse Event Report: TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46221045
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a l2/3 stand-alone olif with pivox plate in a patient who had previous surgery from l3-pelvis with screws and interbodies.Levels implanted were l2/3.It was reported that the anteralign ts cage spit out to the side of l2/3 where the implant was placed. revision surgery included removal of anteralign and pivox plate that was attached.There were no patient symptoms reported.There were no further complications reported regarding the event.The spacer was replaced by a clydesdale ptc implant and extended the patient's psf levels up to l2.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Radiographic image review comments concluded that ap xray at interbody graft spinal level appears extruded anteriorly, and plate is depleted off vertebral body spinal level.Lateral view of first x ray, posterior screw fixation, l3 - iliac.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20437768
Report Number3006340236-2024-00012
Device Sequence Number8090932
Product Code MAX
UDI-Device Identifier00763000128777
UDI-Public00763000128777
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46221045
Device Catalogue Number46221045
Device Lot NumberTM0138811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/19/2024
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown